I started to take Azathioprine about three weeks ago at night. Since i have been taking it I have need to go to the toilet (very urgently) in the middle of the night, I have also felt very sick too, Last night I was actually sick (not nice at all). I understand that I am getting some of the side affects from taking these tablets. However, what i want to know is, how long to do these side affects last (in general as i know that everyone is different). But i honestly dont think I can go on much longer like this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...